MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) RATCHETING SMALL STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) RATCHETING SMALL STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9733734
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device lot number, or serial number, unavailable.No parts have been returned to the manufacturer for analysis.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.
 
Event or Problem Description
Medtronic received information regarding a navigation system outside of procedure.It was reported that the head of the driver was defective and needed to be replaced.

Brand Name
RATCHETING SMALL STRAIGHT HANDLE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7885818
Report Number1723170-2018-04763
Device Sequence Number14075873
Product Code OLO
UDI-Device Identifier00763000054465
UDI-Public00763000054465
Combination Product (Y/N)N
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9733734
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1